# SDR 2022FA0000723

- Difficulty date: November 23, 2022
- Submitted: November 23, 2022
- Operation: General aviation
- Aircraft: N131SL
- Make and model: Boeing 737-8
- Aircraft serial: 63971
- Aircraft time: 981 hours, 287 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, LH WING TRAILING EDGE WIRING FOUND SIGNIFICANTLY CHAFED NEXT TO RIB DIRECTLY BEHIND LH PYLON. WIRING BELONGS TO LH FLY BY WIRE SPOILER ACTUATORS FOR SPOILERS 2,3,4 AND 5.  DUE TO ARRANGEMENT OF P-CLIPS WE DO NOT BELIEVE CHAFING COULD HAVE HAPPENED IN FLIGHT. SUSPECT DAMAGE CAUSED DURING AIRCRAFT BUILD. DAMAGED ASSESSED, REPLACEMENT WIRE ORDERED AND FOLLOWING 4 CABLES WILL BE REPLACED ON RECEIPT OF SPARES. W1040-3002-20,   W1040-2001-20, W1026-2001-20 AND W1026-2003-20.  AS UNABLE TO DETERMINE EXACT CAUSE OF DAMAGE, NO PREVENTION CAN BE SUGGESTED. IF IT WAS CAUSED AT BUILD MAYBE CHECK METHODS FOR TIGHTENING P-CLIP BOLTS AT THIS LOCATION.
